MathSciNet Relay Station
MathSciNet bibliographic data
MR713186 82A67 (82-04)
Guttmann, A. J. Bounds on connective constants for self-avoiding walks. J. Phys. A 16 (1983), no. 10, 2233–2238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement